# SDR P5CA2018072600162

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,917 hours, 3,680 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Part number: CCR274C5302
- Condition: Loose
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSEN RIVET NR 2 ENG INLET COWL AFT BULKHEAD 6'OCLOCK POSITION TO PLATE. REMOVE DAMAGE RIVETS IAW SRM 51-40-02 REV 71. INSTALL NEW PARTS IAW SRM 51-40-02 REV 71 CMM IPC 71-11-16 REV 45. JOB COMPLETED AND COND CHK NML.
